MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; LASER THERAPY PRODUCT
Model Number PED2-425-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Visual Impairment (2138); Ischemia Stroke (4418)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient experienced stroke, retinal ischemia with an onset date of (b)(6) 2023.The patient is recovering/resolving.This adverse event (ae) did not result in any treatment, hospitalization, blood transfusion, or surgical/percutaneous intervention.This event resulted in new or worsening of existing neurological deficits.Symptoms lasted more than 24 hours.The site assessed this event did not lead to congenital anomaly, death, disability, hospitalizations, or medical intervention and was not considered life-threatening.Additional information was received reporting medtronic safety representative assessed this event as possibly related to the procedure, device and antiplatelet therapy.Per safety assessment this event was possibly caused by or related to the patient index condition.It is unknown if this event was caused by or related to an underlying patient condition.No additional intervention or additional treatment required to address the adverse events was reported by the site.Non-sae per site reported data on rdc.The patient was undergoing surgery for treatment of a saccular, sidewall left internal carotid artery (ica) c4 aneurysm with a max diameter of 5.2mm and a 4.7mm neck diameter.The dome height was 8.3mm, dome width 5.2mm.Parent artery diameter distal to aneurysm was 3.8mm.Parent artery diameter proximal to aneurysm was 4.2mm.The access vessel was the right femoral.There was no stasis at the end of the procedure.There was complete neck coverage at the end of the procedure.Aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the ae was possibly related to the disease under study.The ae did not result from a device deficiency.The side branches noted: ophthalmic.Vision impairment ¿ cotton wool spot.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the study device/procedure was possibly replated to the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported it was adjudicated on (b)(6) 2024 the event was possibly related to the procedure, device, and antiplatelet treatment.
 
Event or Problem Description
Additional information received reported complete stasis at the end of the procedure.
 
Additional Manufacturer Narrative

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
LASER THERAPY PRODUCT
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key19033054
Report Number2029214-2024-00561
Device Sequence Number8167810
Product Code OUT
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberPED2-425-14
Device Catalogue NumberPED2-425-14
Device Lot NumberB443195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer05/24/2024
07/31/2024
09/14/2024
12/13/2024
07/13/2026
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date06/17/2024
08/13/2024
10/02/2024
01/09/2025
08/06/2026
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite